MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. PINNACLE 18.0; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. PINNACLE 18.0; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number PINNACLE 18.0
Medical Device Problem Code Program or Algorithm Execution Failure (4036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing investigation currently underway.Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint: (b)(4).Date of report 20220823.
 
Event or Problem Description
The dose file that was exported to mim and to mobius for 3 patient plans is showing a calculated dose value that is different from what is in pinnacle 18.0.1.This behavior was identified at a customer site after they transferred multiple patient plans to mobius for plan qa purposes.The plans failed qa in mobius.Upon further investigation the user discovered that the dose information exported out of pinnacle did not match the dose in the plans in pinnacle.This issue is currently under investigation by the manufacturer.
 
Additional Manufacturer Narrative
Manufacturer¿s investigation has identified a specific coding issue that was introduced in the development phase of pinnacle software version 16.4.2 as the root cause of this issue.This coding issue has been corrected and this fix is being distributed to the customer via installation of a service pack, specifically in this case, 18.0.1 service pack 1.Internal cross reference: complaint pr# (b)(4).Date of report 2022/09/16.
 
Event or Problem Description
The dose file that was exported to mim and to mobius for 3 patient plans is showing a calculated dose value that is different from what is in pinnacle 18.0.1.This behavior was identified at a customer site after they transferred multiple patient plans to mobius for plan qa purposes.The plans failed qa in mobius.Upon further investigation the user discovered that the dose information exported out of pinnacle did not match the dose in the plans in pinnacle.

Brand Name
PINNACLE 18.0
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
100 park avenue, suite 300
orange village OH 44122
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
100 park avenue, suite 300
orange village OH 44122
Manufacturer Contact
marcus palmer
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key15285745
Report Number3004022368-2022-00005
Device Sequence Number7166471
Product Code MUJ
UDI-Device Identifier00884838103566
UDI-Public00884838103566
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPINNACLE 18.0
Device Catalogue Number870237
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown